Have had 2 Neulasta injections--last 1 was Nov. 3, 2015, pain began about Nov 13 & has gotten worse. What can I do for the pain? How long will it last? Does it cause other conditions, such as chronic bone aches/pain, changes to my body's ability to make too little or too much white blood cells? Is there a medication I can take to reduce the amount of pain? Why was Claritin helpful to some immediately after the injection. Thanks for your help. Mary P. 12/17/2015
I finished my last round of chemo on November 30, 2015 and had a Neulasta injection the following day. The bone and joint pain, especially in my neck and shoulders continued to increase over the next several days. My doctor put me on Gabapentin and prednisone. This helped quite a bit. Still achy, but made the pain tolerable. I was on a decreasing dose of Prednisone for a few days. I have again started another round of prednisone. No side effects.
I now take the Gabapentin as I need it. Everyone is different, but I pass this information along. Aleve seems to help somewhat, especially when I do not take the Gabapentin, but the Gabapentin works the best for me. Hope this is helpful.
- Neulasta Information for Consumers
- Neulasta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neulasta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2013 • 3 answers
Posted 10 Aug 2013 • 7 answers
Posted 22 Oct 2013 • 4 answers
Posted 15 Oct 2015 • 0 answers
Posted 17 Sep 2017 • 0 answers